No periods on the pill

Common Questions and Answers about No periods on the pill

period

Avatar f tn Before I started on the pill I got really bad cramps two weeks before, then the entire week I'm on my period...After I started on the pill it got rid of the ones two weeks before...I'm not usually moody until I start too...
Avatar n tn but you can still spot and bleed sometimes while on the pill. even if you have been on the pill for a year. it happens. it doesnt usually mean anythings wrong.
Avatar f tn I also do not have periods when not on a contraceptive pill. What my OB/GYN as well as my fertility specialist have prescribed me is a pill called Prometrium. I take that for 5-7 days out of the month and usually within two weeks of starting the first pill I have a period.
Avatar f tn i have three kids and have been on the pill since i had my second child in 2004 i am on cerazate if thats how u spell it lol pill i came off the pill to try for another baby when i had my daughter i decided to go back on the pill i have now been on the pill for 22 months and in that time i have had about at the most 4-5 months break not at once a few days here and there my bleeding is always heavy my boobs hurt i have no pains in my belly im all ways tired should i go see my doctor or is this no
Avatar n tn If there is an issue with hormones, then the doctor will probably put you on the birth control pill to restart your period. Don't worry about whether or not you will be able to get pregnant in the future. This is not really an indication of your fertility. You have plenty of time in the far future to have children.
Avatar f tn i have been on the pill for over a year now. my periods are very regular and come the exact same day (my 2nd sugar pill). i take them the same time everyday, and this month i was on my 5th sugar pill with no period!! i did finally start that evening, but am wondering if i could be pregnant because i've heard of some women getting their periods while they're pregnant.
Avatar n tn My problem is that I was on the pill - I started the placebo pills on the 18th May 2006 and still havent had my period; its never late. Have done 3 pregnancy tests - all negative. This coupled with the weight loss is worrying me. I know periods can stop if your underweight but I am not anorexic; I love food and eat the same meals as I always have. I do not throw up after my meals either.
Avatar n tn I normally have my regular periods, however I was supposed to start on the 1st of November today is the 9th of November I still havent seen it however I feel the symptoms of my menses starting and I feel pains on my nipples I have taken the pregnancy test and its negative. Can anyone suggest if am pregnant, am seriously trying to conceive, any help or suggestion please?
Avatar n tn I will get it one month and not get it for the next 2 - 3 months. I stopped taking the pill to see if that was the problem, but needed to get back on it to avoid pregnancy concerns. I am worried, since it doesn't seem normal at age 27 to be so irregular. I also have low abdomen pain frequently. I went to my ob-gyn but he didn't seem to be too concerned. Should i see another ob-gyn if this continues? Would getting my blood tested to see if my hormone levels were okay a good idea?
Avatar f tn I have had swabs taken, a smear test, hormone levels checked and even an ultrasound overie scan for sists. And still no answers. I am at a loss and I feel like my GP has eliminated all the bad things and has given up. Although I'm not.ready just yet both I and my partner really want children in the future and this is obviously a worry.
1371539 tn?1281271741 I hope that the problem isn't both myself and my husband. He is the last one in the family and needs to pass on the name~Yikes....
Avatar f tn I'm 16 and my boyfriend and I have sex offten but lately I have been bleeding everyday like a period. I have been on the pill for a while. I have not been taking the last week of pills that I hear don't do anything for u. I am wondering if that's the problem or something more serious. Help?
Avatar f tn I'm 17 and have been on my period for 3 weeks straight. I'm on the pill and take it faithfully every day, same time and everything. Whenever i engage with my boyfriend physically though, i get my period no later than a few hours. I am constantly tired from my period, and don't know if i should see a doctor or not. Help?
Avatar n tn Like Vera676 said, if you are on the pill you are able to skip the sugar pills which in turn means that you'll skip you period. Alternatively, if you get the depo shot you will probably not have your periods (most women do) and that form of contraceptive lasts for approx 12 weeks.
Avatar n tn Hi I am 14 days late on my period I am not on the pill but there is no chance I am pregnant do you know what could cause this thanks
Avatar f tn also i needed to have a contraceptive pill again on 18th november(within 72 hours)....i had my periods on 28th november.....( in both cases i took the pill just to prevent any kind of accident...also the semens were not inserted fully in the vagina as far as i felt!) since then i havent had my periods again!!!though i felt as if i had cramps... also i feel constipated some times or lethargic at times and feel like eating as much as i can or feel like eating nothing!!!!!! can u plz advice me??
Avatar f tn On February the 21st I took my last contraceptive pill and come on my period on the 24th. I have not taken my Pilkington since but eve since then m periods have been extremely irregular. Afere my period in February I have been 8/9 weeks late every time! Which means in the space of 8 months I've had 3 periods! I went to my doctor before and he said it can take up to 6 months to become irregular again after being on the pill.
Avatar f tn The doctor needed an ultrasound and once that was done, doctor gave her one pill EFASTON(dydrogesterogen) and one powder (myo inositol + D chiro inositol with folic acid) to dissolve in water and have it before bed Doctor said take this medication for ten days, and after that you periods will start. When the periods start some tests are required But the periods arent here yet not many signs as well.
Avatar f tn since i had my periods on 28th november i.e. after taking the pill on 18th november... would it be that by accident i am pregnant?? plz...advice!!!!! n i dont wnt 2 b pregnant this early so plz give me a possible solution....as in any medicine to prevent myself from conceiving incase i am pregnant!!! plz...
Avatar m tn I've got a question about periods during the time that a woman's on a birth control pill. Basically, I'm 19 and I've started using the pill on the first day of my period on 14 December. Obviously, my doctor said that my period should come exactly the month after that, only that I next got my period on the 9 of January... it lasted only 5 days tops. So I decided to give it another month, maybe it would come on time..
Avatar m tn is there any chance of getting pregnant when you had a normal period last month and after that you did not do sex but still your period for this month is delayed. what is the reason.is she pregnant.
460279 tn?1206453896 Ok I can understand this I tried the depo and all I did was bleed, so I went on the pill well don't take st johns wort while on the pill or bam ur pregnant because it some how interferes. And for the merina the first one caused an infection I had it removed and a few months later I was pregnant thats when I had my miscarrage.
Avatar f tn One thing that is worrying me is my periods. I have always had irregular periods, except when on the pill for 2 short intervals in my 20s. However I have often fallen into some kind of cycle, e.g. every 6 weeks (about), every 5 weeks etc. 7 weeks would be max but very rarely that long unless very severe stress (I have an anxiety disorder).
Avatar m tn I take my last pill on a Sunday period starts lade Monday or early Tuesday and is finished by the Friday. This has been the same for the whole time whilst on the pill. Only this week I took my last pill on Sunday (as usual) and by Wednesday I still hadn't started my period. Then yesterday (Thursday) I had a small amount of dark brown discharge (like I usually do before my period starts), but no actually bleeding.
Avatar m tn For example, while taking the combination pill, my period always arrived spot on and only lasted for 4 days. I started the mini-pill on the last day of my past period as my doctor told me to do so. I waited more than the recommended 48 hours before having unprotected sex. I have been taking it EVERY day at the same hour 7am without missing any pills (I have an app which I use to log my pills).
285951 tn?1191678814 Ladies some females have heavy periods because their lining of their uterus is thicker then a normal person. Going on the pill helps lighten up your period, but check with your parents before doing that. I had that problem for years, and then after I had my girls, I got my uterus removed 6 months ago, and my lining was twice as thick as a normal person.
Avatar n tn They will give you what is know as withdrawal bleeding, or a period that is simply due to the BCP hormone not being given in the last week of the pill pack. You need to find out why you are not having periods. Its not impossible for you to become pregnant with irregular periods, but your chances will be better if you correct the underlying problem. Every woman should see their doctor prior to trying to conceive, anyway.